# SDR ASAA2012123093584

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 14,937 hours, 4,538 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757050
- Condition: Damaged
- Location: Nr 2 Fan Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, NR 1 FAN DUCT PANEL HAS CAPTIVE BOLT LOOSE AND PULLED THRU PANEL.  REMOVED PANEL IAW AMM 72-23-07-000-801-F00.  INSTALLED NEW PANEL IAW AMM 72-23-07-400-801-F00.
